# SDR ASAA9810005

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS REMAINED ILLUMINATED ON SEAT PALLET 2.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
